# SDR 97ZZZX1667

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L
- Aircraft serial: 51520
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H00A100A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O, K

## Discrepancy

ON APPROACH TO OFFSHORE PLATFORM, PILOT EXPERIENCED LOSS OF HYDRAULICS, LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HOSE ASSY P/N 70-053H000A100A LEAKING.  REF:  206L-3 IPB, CHAPTER 29-99-00. FIGURE 29-1, ITEM 50.
